Aarhus University Seal

Bent Ørsted

Restriction of square-integrable representations: discrete spectrum

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  • B. Ørsted
  • Jorge Vargas, Universidad de Cordoba, Argentina
  • Department of Mathematical Sciences
Original languageEnglish
JournalDuke Mathematical Journal
Volume123
Issue3
Pages (from-to)609-633
Number of pages25
ISSN0012-7094
Publication statusPublished - 2004

See relations at Aarhus University Citationformats

ID: 279837